Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 36, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 30, 2015, 6:35 PM CDT for Hidalgo County, Texas. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 6:35 PM CDT (23:35 UTC)
- Expired
- May 30, 2015, 8:30 PM CDT
- In force
- 115 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 7:24 PM CDT | FLASH FLOOD | Alamo, TX | INTERSECTION OF NORTH ALAMO ROAD AND WEST DURANTA AVENUE IN ALAMO WAS REPORTEDLY CLOSED OFF DUE TO FLOODING WITH 3 FEET DEEP OF WATER ON THE ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 11.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2806 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493
WGUS54 KBRO 302335
FFWBRO
TXC215-310130-
/O.NEW.KBRO.FF.W.0036.150530T2335Z-150531T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
635 PM CDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HIDALGO COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 830 PM CDT
* AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. THESE STORMS ARE MOVING SLOWLY WEST AT AROUND 5 PM AND ARE
PRODUCING RAINFALL RATES FROM TWO TO THREE INCHES AN HOUR. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCALLEN...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA...EDINBURG
REGIONAL MEDICAL CENTER...DONNA POLICE DEPARTMENT...PHARR MEMORIAL
LIBRARY...WESLACO HIGH SCHOOL...PSJA HIGH SCHOOL...PHARR CIVIC
CENTER...KNAPP MEDICAL CENTER...WESLACO FIRE DEPARTMENT STATION
ONE...SAN JUAN MUNICIPAL COURT...DONNA CITY HALL...SAN JUAN PUBLIC
LIBRARY...CORNERSTONE REGIONAL MEDICAL CENTER...MCALLEN CITY HALL
AND WESLACO CITY HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2606 9807 2607 9808 2606 9810 2607 9810
2606 9813 2607 9813 2605 9815 2607 9818
2606 9819 2608 9822 2607 9825 2627 9823
2624 9796 2605 9797 2607 9798 2606 9799
2607 9803 2604 9804 2604 9808
$$
SPEECE2 follow-up statements
769
WGUS74 KBRO 310003
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
703 PM CDT SAT MAY 30 2015
TXC215-310130-
/O.CON.KBRO.FF.W.0036.000000T0000Z-150531T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
703 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHEASTERN HIDALGO COUNTY...
AT 659 PM CDT....NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN PERSISTING ACROSS THE
SOUTHEASTERN HIDALGO COUNTY. THESE STORMS ARE NEARLY STATIONARY AND
HAVE ALREADY PRODUCED RAINFALL TOTALS FROM 2 TO 3 INCHES NEAR AND
JUST SOUTH OF THE SAN JUAN AND ALAMO AREAS.
FLASH FLOODING IS EITHER ONGOING OR WILL BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCALLEN...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA...EDINBURG
REGIONAL MEDICAL CENTER...DONNA POLICE DEPARTMENT...PHARR MEMORIAL
LIBRARY...WESLACO HIGH SCHOOL...PSJA HIGH SCHOOL...PHARR CIVIC
CENTER...KNAPP MEDICAL CENTER...WESLACO FIRE DEPARTMENT STATION
ONE...SAN JUAN MUNICIPAL COURT...DONNA CITY HALL...SAN JUAN PUBLIC
LIBRARY...CORNERSTONE REGIONAL MEDICAL CENTER...MCALLEN CITY HALL AND
WESLACO CITY HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. MOST
FLOOD DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2606 9807 2607 9808 2606 9810 2607 9810
2606 9813 2607 9813 2605 9815 2607 9818
2606 9819 2608 9822 2607 9825 2627 9823
2624 9796 2605 9797 2607 9798 2606 9799
2607 9803 2604 9804 2604 9808
$$
SPEECE945
WGUS74 KBRO 310050
FFSBRO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
750 PM CDT SAT MAY 30 2015
TXC215-310057-
/O.CAN.KBRO.FF.W.0036.000000T0000Z-150531T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HIDALGO TX-
750 PM CDT SAT MAY 30 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HIDALGO COUNTY IS
CANCELLED...
THE HEAVY RAIN OVER THE WARNING AREA HAS ENDED...AND FLASH FLOODING
IS NO LONGER EXPECTED TO POSE AN IMMEDIATE THREAT.
HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR HIDALGO COUNTY
THROUGH SUNDAY MORNING.
LAT...LON 2606 9807 2607 9808 2606 9810 2607 9810
2606 9813 2607 9813 2605 9815 2607 9818
2606 9819 2608 9822 2607 9825 2627 9823
2624 9796 2605 9797 2607 9798 2606 9799
2607 9803 2604 9804 2604 9808
$$
SPEECEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:31 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 30, 3:31 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 331 PM CDT SAT MAY 30 2015 .SHORT TERM /NOW THROUGH SUNDAY NIGHT/...THE MAIN ISSUE IN THE SHORT TERM WILL BE THE ONGOING MCS/QLCS MOVING EAST-SOUTHEAST ALONG THE RIO GRANDE MOVING INTO WEBB COUNTY. LATEST SATELLITE IMAGERY SHOWS THE ONGOING THUNDERSTORM COMPLEX ACROSS SOUTH TEXAS INTO NORTHEAST MEXICO AND A PLUME OF PACIFIC MOISTURE STREAMING ACROSS CENTRAL MEXICO INTO DEEP SOUTH TEXAS. AT THE SURFACE...A WEAK COLD FRONT IS LOCATED ACROSS CENTRAL TEXAS THIS AFTERNOON. CURRENT BRO RADAR SHOWS ISOLATED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SEA BREEZE MOVING ACROSS PORTIONS OF THE AREA. THIS MCS/QLCS WITH A STRONG COLD POOL IS EXPECTED TO HOLD TOGETHER AND REACH THE WESTERN PORTIONS OF THE DEEP SOUTH TEXAS LATER THIS AFTERNOON. OUTFLOW BOUNDARIES FROM THIS FEATURE COMBINED WITH ABUNDANT MOISTURE /PRECIPITABLE WATER VALUE OF 1.63 INCHES PER BRO 12Z SOUNDING/...INCREASING INSTABILITY...DAYTIME HEATING AND INTERACTION BETWEEN THE SEA BREEZE AND A BOUNDARY TO THE NORTH WILL CONTINUE TO SUPPORT SOME ADDITIONAL CONVECTION ACROSS DEEP SOUTH TEXAS FOR THE REST OF THE AFTERNOON INTO THIS EVENING. THE STORM PREDICTION CENTER HAS THE EXTREME WESTERN PORTIONS OF DEEP SOUTH TEXAS /MAINLY ZAPATA COUNTY/ UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH MARGINAL RISK ACROSS THE REST OF DEEP SOUTH TEXAS FOR THE REST OF THIS AFTERNOON AND TONIGHT. WILL MENTION DAMAGING WINDS POSSIBLE ACROSS THE FAR WEST AND GUSTY WINDS FOR THE REST OF THE AREA THROUGH TONIGHT. RAINFALL AMOUNTS WILL BE TRICKY DUE TO MOVEMENT OF THE THUNDERSTORM COMPLEX. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. THE WEAK COLD FRONT ACROSS CENTRAL TEXAS WILL DRIFT SOUTH TONIGHT COMBINED WITH SOME UPPER LEVEL SUPPORT WILL MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. THE GROUND REMAINS NEARLY SATURATED ACROSS MOST OF DEEP SOUTH TEXAS FROM THE RAINFALL OF THE PAST COUPLE OF WEEKS...THE POTENTIAL FOR FLASH FLOODING EXISTS WITH HEAVY RAINFALL. AVERAGE RAINFALL AMOUNTS OF 1 TO 3 INCHES...WITH HIGHER AMOUNTS POSSIBLE...ACROSS DEEP SOUTH TEXAS LATE THIS AFTERNOON THROUGH EARLY SUNDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS NOW THROUGH LATE TONIGHT. THE REMNANTS OF THE WEAK COLD FRONT WILL PUSH OUT INTO THE NORTHWEST GULF ON THE EAST AND WILL CONTINUE TO SUPPORT CONVECTION UPSTREAM OVER THE RIO GRANDE PLAINS. LINGERING CONVECTION IS POSSIBLE ACROSS THE AREA TONIGHT WITH AMPLE MOISTURE AND BOUNDARY IN THE AREA. LOW TEMPERATURES WILL BE IN THE LOWER TO MID 70S TONIGHT WITH LIGHT ONSHORE WINDS. WILL MAINTAIN A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY DUE TO THE COMBINATION OF STALLED FRONT IN THE AREA AND ABUNDANT MOISTURE OVER DEEP SOUTH TEXAS. SLIGHTLY DRIER AIR WILL BEGIN TO MOVE SOUTH INTO THE REGION SUNDAY NIGHT. WILL MENTION A CHANCE OF POPS ACROSS THE WEST SUNDAY EVENING DUE TO CONVECTION OVER MEXICO MOVING INTO THE AREA. HIGH TEMPERATURES WILL BE THE MID TO UPPER 80S SUNDAY WITH LIGHT NORTHEAST WINDS. OVERNIGHT LOW TEMPERATURES SUNDAY NIGHT WILL BE IN THE 70S. && .MARINE...NOW THROUGH SUNDAY NIGHT...BROAD HIGH PRESSURE ACROSS THE NORTHERN GULF WILL RESULT IN A WEAK PRESSURE GRADIENT ALONG THE LOWER TEXAS COAST. A WEAK COLD FRONT WILL MOVE INTO THE LOWER TEXAS COASTAL WATERS LATE TONIGHT INTO SUNDAY. THIS WILL RESULT IN LIGHT TO MODERATE NORTHEAST WINDS SUNDAY...BECOMING EAST TO SOUTHEAST SUNDAY NIGHT. LOW TO MODERATE SEAS WILL PREVAIL THROUGH THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND SUNDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 63/61/65
Hazardous weather outlook, May 30, 4:16 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 416 PM CDT SAT MAY 30 2015 TXZ248>257-312130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 416 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THROUGH LATE THIS AFTERNOON AND TONIGHT. ALONG WITH HEAVY RAINFALL...AN ISOLATED STRONG TO SEVERE STORM OR TWO WILL BE POSSIBLE...WITH DAMAGING WINDS AND SMALL HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA ON SUNDAY. HEAVY RAINFALL AND GUSTY WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-312130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 416 PM CDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 30, 4:58 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
458 PM CDT SAT MAY 30 2015
TXZ250-302230-
BROOKS TX-
458 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND CENTRAL
BROOKS COUNTIES UNTIL 530 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EL COYOTE RANCH AIRPORT...MOVING NORTH AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EL COYOTE RANCH AIRPORT...ENCINO AND RACHAL.
LAT...LON 2686 9809 2683 9839 2701 9842 2705 9842
2706 9843 2712 9844 2714 9807
TIME...MOT...LOC 2157Z 176DEG 18KT 2689 9821
JSSpecial weather statement, May 30, 5:24 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
524 PM CDT SAT MAY 30 2015
TXZ250-302315-
BROOKS TX-
524 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND SOUTHERN
BROOKS COUNTIES UNTIL 615 PM CDT...
AT 523 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RACHAL. THIS STORM WAS NEARLY STATIONARY.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ENCINO AND RACHAL.
LAT...LON 2687 9800 2678 9825 2700 9842 2701 9842
2713 9809
TIME...MOT...LOC 2223Z 153DEG 7KT 2690 9814
JSSpecial weather statement, May 30, 5:28 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
528 PM CDT SAT MAY 30 2015
TXZ248-302315-
ZAPATA TX-
528 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA UNTIL 615 PM
CDT...
AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ESCOBAS...OR 7 MILES EAST OF BUSTAMANTE...MOVING SOUTH AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORALES-SANCHEZ.
LAT...LON 2705 9908 2701 9895 2678 9895 2670 9900
2678 9923
TIME...MOT...LOC 2228Z 018DEG 15KT 2701 9899
JSSpecial weather statement, May 30, 6:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
609 PM CDT SAT MAY 30 2015
TXZ248-252-310000-
STARR TX-ZAPATA TX-
609 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ZAPATA AND WESTERN
STARR COUNTIES UNTIL 700 PM CDT...
AT 608 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEW FALCON...OR 9 MILES NORTH OF ROMA...MOVING SOUTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE... ROMA...EL SAUZ...LA
ROSITA...ESCOBARES...FALCON DAM...LOPENO...LOS
GARZAS...SALINENO...FALCON HEIGHTS...NEW FALCON AND FALCON STATE
PARK.
LAT...LON 2675 9918 2677 9885 2651 9879 2635 9890
2638 9892 2637 9895 2640 9896 2639 9901
2641 9902 2641 9904 2640 9906 2640 9908
2643 9911 2647 9909 2650 9910 2652 9913
2654 9917 2662 9918 2665 9920
TIME...MOT...LOC 2308Z 013DEG 19KT 2658 9904
JSSpecial weather statement, May 30, 6:12 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
612 PM CDT SAT MAY 30 2015
TXZ252-253-310000-
HIDALGO TX-STARR TX-
612 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIDALGO AND
EXTREME SOUTHEASTERN STARR COUNTIES UNTIL 700 PM CDT...
AT 610 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LOS EBANOS...MOVING SOUTHWEST AT 15 MPH. A SECOND STORM JUST
SOUTH OF SULLIVAN CITY IN MEXICO MAY THREATEN THE AREA AS WELL
DURING THE NEXT 45 MINUTES.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCALLEN...MISSION...PHARR...SAN JUAN...ALAMO...DONNA AND HIDALGO.
LAT...LON 2607 9818 2606 9820 2612 9830 2610 9830
2617 9834 2616 9839 2623 9845 2620 9848
2622 9856 2626 9859 2624 9867 2627 9872
2629 9871 2630 9875 2633 9875 2636 9890
2635 9849 2616 9799 2606 9815
TIME...MOT...LOC 2310Z 058DEG 19KT 2621 9858
JSSpecial weather statement, May 30, 6:32 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
632 PM CDT SAT MAY 30 2015
TXZ253-310015-
HIDALGO TX-
632 PM CDT SAT MAY 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HIDALGO COUNTY UNTIL
715 PM CDT...
AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTH ALAMO...OR OVER ALAMO...MOVING WEST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL IS ALSO BEING REPORTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCALLEN...EDINBURG...PHARR...WESLACO...SAN JUAN...ALAMO...DONNA AND
HIDALGO.
LAT...LON 2605 9807 2607 9808 2606 9809 2606 9813
2607 9813 2605 9815 2607 9818 2606 9820
2610 9829 2612 9827 2612 9829 2611 9831
2630 9825 2630 9794 2606 9794 2607 9803
2604 9804 2604 9808
TIME...MOT...LOC 2331Z 339DEG 22KT 2617 9812
JSThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:58 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 33 hr |
| May 30, 3:24 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 111 min |
| May 30, 3:30 PM CDT | Special Weather Statement | BRO | Hidalgo | 30 min |
| May 30, 3:41 PM CDT | Special Weather Statement | BRO | Zapata | 34 min |
| May 30, 3:44 PM CDT | Special Weather Statement | BRO | Brooks | 31 min |
| May 30, 4:01 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 119 min |
| May 30, 4:08 PM CDT | Areal Flood Advisory | BRO | Cameron | 112 min |
| May 30, 4:29 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 2 hr |
| May 30, 4:33 PM CDT | Special Weather Statement | BRO | Brooks | 27 min |
| May 30, 4:43 PM CDT | Special Weather Statement | BRO | Jim Hogg | 32 min |
| May 30, 4:44 PM CDT | Areal Flood Advisory | BRO | Zapata | 2 hr |
| May 30, 4:49 PM CDT | Areal Flood Advisory | BRO | Brooks, Jim Hogg | 3 hr |
| May 30, 4:58 PM CDT | Special Weather Statement | BRO | Brooks | 32 min |
| May 30, 5:00 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 30 min |
| May 30, 5:16 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Zapata | 119 min |
| May 30, 5:19 PM CDT | Flash Flood Warning | BRO | Brooks | 116 min |
| May 30, 5:24 PM CDT | Special Weather Statement | BRO | Brooks | 51 min |
| May 30, 5:28 PM CDT | Special Weather Statement | BRO | Zapata | 47 min |
| May 30, 5:48 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 117 min |
| May 30, 6:09 PM CDT | Special Weather Statement | BRO | Starr | 51 min |
| May 30, 6:12 PM CDT | Special Weather Statement | BRO | Hidalgo | 48 min |
| May 30, 6:28 PM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| May 30, 6:32 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| May 30, 6:58 PM CDT | Special Weather Statement | BRO | Hidalgo | 47 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.